MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601510
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent elongated, and an additional device was required.An eluvia? was selected for use in a percutaneous transluminal angioplasty procedure to treat a case of chronic total occlusion (cto).The target lesion was located in the superficial femoral artery (sfa) and was 100% stenosed.The wire crossed easily.A thrombectomy was performed using a non-boston scientific (bsc) mechanical thrombectomy device, with a non-bsc embolic protection device placed distally within the popliteal artery.An unknown 5mm balloon was used to pre-dilate the lesion, prior to the delivery of the eluvia stent.Approximately 30% of the stent was deployed when it stopped deploying.The delivery catheter was pulled, which caused the stent to elongate.The physician requested some pacemaker instruments and cracked the delivery handle open to fully deploy the stent.The physician and staff reported that the non-bsc embolic protection device was tangled up within the eluvia delivery handle.As a result, the non-bsc embolic protection device and eluvia delivery system were removed together.A second eluvia stent was placed proximally to the initial stent in order to fully treat the lesion.There were no patient complications.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22437237
Report Number2124215-2025-45083
Device Sequence Number3163544
Product Code NIU
UDI-Device Identifier08714729876625
UDI-Public(01)08714729876625(17)270116(10)35755581
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939294601510
Device Catalogue NumberH74939294601510
Device Lot Number0035755581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/08/2025
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale